A member asked:

I'm having daily migraine with a feeling of heartbeat from neck to head. taking homeopathy treatment. can i take riboflavin with homeo? is that safe?

3 doctors weighed in across 2 answers
Dr. Yunus Shah answered

Specializes in Anesthesiology

See previous answer: Riboflavin is generally pretty safe. High doses may cause some color change in urine and diarrhea but mostly benign. Ask homeopath about interaction but unlikely to cause any issues.

Answered 11/14/2018

1.3k views

Thank

Good idea: Homeopathic treatment of migraine, in my experience, is very disappointing. Riboflavin can work, and 250 mg twice daily may be successful. But would recommend you contact an MD or DO physician and get this fully evaluated.

Answered 11/14/2018

1.3k views

Thank

Related Questions

A member asked:

Back pain ? Stiff neck? One side head numbness? Could this be a migraine?

5 doctors weighed in across 2 answers